# SDR HEEA086705

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 10,106 hours
- System (JASC): 2330 · Entertainment System
- Part: Switch
- Condition: Broken
- Location: Siren
- Component: Siren
- Component part number: AA21400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER SWITCH BROKEN OFF.  EXT/INT SWITCH BENT. FOUND SWITCHES S401, S402 AND FUSE F101 BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
